# SDR CA000320005

- Difficulty date: March 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,308 hours
- Engine: Pwa PW123
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 82110032011
- Condition: Failed
- Location: Bleed Air
- Component: Air Conditioning, 82110032011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLEED PIPE FOUND LOOSE AND CRACKED INSIDE OUTER HEAT SHROUD.  METAL PIECES WERE FOUND INSIDE U/S ASSEMBLY.  NEW PIPE INSTALLED.
